MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.36 ML EXT SET BIFUSE SMALLBORE W/2 CLAVE¿, 2 CLAMPS, SPIN LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.36 ML EXT SET BIFUSE SMALLBORE W/2 CLAVE¿, 2 CLAMPS, SPIN LUER; STOPCOCK, I.V. SET
Catalog Number B3316
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.36 ml ext set bifuse smallbore w/2 clave¿, 2 clamps, spin luer where it was reported that the blue clave was cracked during infusion administration.There was patient involvement but no patient harm.The product is contaminated with blood.
 
Additional Manufacturer Narrative
The device is available for investigation.It has not been received.

Brand Name
7" (18 CM) APPX 0.36 ML EXT SET BIFUSE SMALLBORE W/2 CLAVE¿, 2 CLAMPS, SPIN LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24933071
Report Number9617594-2026-00392
Device Sequence Number5179993
Product Code FMG
UDI-Device Identifier00840619045685
UDI-Public(01)00840619045685(17)300901(10)14566131
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3316
Device Lot Number14566131
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown